RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 4, Pages 10–20 (Mi mz3065)  

This article is cited in 4 scientific papers (total in 4 papers)

Properties of quadratic maps in a Banach space

A. V. Arutyunov

Peoples Friendship University of Russia

Full text: PDF file (1066 kB)

English version:
Mathematical Notes, 1991, 50:4, 993–999

Bibliographic databases:

UDC: 517
Received: 28.12.1989

Citation: A. V. Arutyunov, “Properties of quadratic maps in a Banach space”, Mat. Zametki, 50:4 (1991), 10–20; Math. Notes, 50:4 (1991), 993–999

Citation in format AMSBIB
\Bibitem{Aru91}
\by A.~V.~Arutyunov
\paper Properties of quadratic maps in a Banach space
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 4
\pages 10--20
\mathnet{http://mi.mathnet.ru/mz3065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162905}
\zmath{https://zbmath.org/?q=an:0762.46008}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 4
\pages 993--999
\crossref{https://doi.org/10.1007/BF01137725}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500023}


Linking options:
  • http://mi.mathnet.ru/eng/mz3065
  • http://mi.mathnet.ru/eng/mz/v50/i4/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arutyunov, A. F. Izmailov, “The sensitivity theory for abnormal optimization problems with equality constraints”, Comput. Math. Math. Phys., 43:2 (2003), 178–193  mathnet  mathscinet  zmath  elib
    2. Arutyunov, AV, “Abnormal equality-constrained optimization problems: sensitivity theory”, Mathematical Programming, 100:3 (2004), 485  crossref  mathscinet  zmath  isi
    3. A. V. Arutyunov, “Smooth abnormal problems in extremum theory and analysis”, Russian Math. Surveys, 67:3 (2012), 403–457  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Ganikhodzhaev R. Mukhamedov F. Saburov M., “Elliptic Quadratic Operator Equations”, Acta Appl. Math., 159:1 (2019), 29–74  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:192
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020